# SDR GLBA96050

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Vlv
- Part number: 12032943001
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED THE RIGHT MAIN GEAR DID NOT RETRACT WHEN SELECTED UP.  UPON RECYCLING GEAR, RIGHT GEAR OPERATED NORMALLY.  MAINTENANCE ADJUSTED RIGHT SEQUENCE VALVES.  SYSTEM OPS CHECK WAS GOOD.  (M)
